- -

More on the cardinality of a topological space

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

More on the cardinality of a topological space

Show full item record

Bonanzinga, M.; Carlson, N.; Cuzzupè, MV.; Stavrova, D. (2018). More on the cardinality of a topological space. Applied General Topology. 19(2):269-280. doi:10.4995/agt.2018.9737

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/109471

Files in this item

Item Metadata

Title: More on the cardinality of a topological space
Author:
Issued date:
Abstract:
[EN] In this paper we continue to investigate the impact that various separation axioms and covering properties have onto the cardinality of topological spaces. Many authors have been working in that field. To mention a ...[+]
Subjects: n-Hausdorff space , n-Urysohn space , Homogeneous spaces , Cardinal invariants
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2018.9737
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2018.9737
Thanks:
The authors are strongly indebted to the referee for the very careful reading of the paper.
Type: Artículo

This item appears in the following Collection(s)

Show full item record